Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Issue 1
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Xiangling Zhu and Dan Qu
Generalized integration operators from the Besov space into general function spaces
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Xiangling Zhu
Dan Qu
Find more articles with the same subject classes
Primary
30H20
47B38
Find more articles with the same keywords
Besov spaces
generalized integration operator
tent space
Carleson measure
Downloads
Abstract
Abstract
Full article
Full article